# SDR GTIA2022112136792

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 28,644 hours, 12,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Faulty
- Location: Zone 900
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT MEGAPHONES OPERATE CONTINUOUSLY.-R/R 2 EACH MEGAPHONES IAW SPIRIT AIRLINES A320-EMER EQUIP DRAWING.  NO FURTHER DEFECTS NOTED.
